# SDR F3LA2023050800053

- Difficulty date: April 19, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N311FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7642
- Aircraft time: 18,330 hours, 7,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: E5323122120000
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UP THRESHOLD SHEET ON FWD CRG BETWEEN FR.24-28 AT STGR.41RH -Y607. EVALUATION IS REQUIRED.  CORRODED THRESHOLD SHEET ON FWD CARGO REQUIRES CORROSION REMOVAL AS PER A320NEO SRM 51-74-00 REV.35 PERFORMED REWORK MEASUREMENT AS PER SRM 51-11-15 REV.35 .   ALLOWABLE DAMAGE LIMIT FOUND ON THE THRESHOLD SHEET AND THE REWORKED ARE BEYOND NEGLIGIBLE DAMAGE LIMIT IAW SRM 51-73-11 REV.35. REPLACEMENT IS REQUIRED IAW SRM 51-72-11 REV.35  PERFORMED REPLACEMENT OF THE THRESHOLD SHEET ON FWD CARGO AS PER A320NEO SRM 51-72-11 REV.35 MX ACTION IS ACCEPTABLE.
